A Locally Modified Parametric Finite Element Method for Interface Problems

Lade...
Vorschaubild
Dateien
Zu diesem Dokument gibt es keine Dateien.
Datum
2014
Autor:innen
Richter, Thomas
Herausgeber:innen
Kontakt
ISSN der Zeitschrift
Electronic ISSN
ISBN
Bibliografische Daten
Verlag
Schriftenreihe
Auflagebezeichnung
URI (zitierfähiger Link)
DOI (zitierfähiger Link)
ArXiv-ID
Internationale Patentnummer
Angaben zur Forschungsförderung
Projekt
Open Access-Veröffentlichung
Core Facility der Universität Konstanz
Gesperrt bis
Titel in einer weiteren Sprache
Forschungsvorhaben
Organisationseinheiten
Zeitschriftenheft
Publikationstyp
Zeitschriftenartikel
Publikationsstatus
Published
Erschienen in
Zusammenfassung

We present a modified finite element method that is able to approximate interface problems with high accuracy. We consider interface problems where the solution is continuous; its derivatives, however, may be discontinuous across interface curves within the domain. The proposed discretization is based on a local modification of the finite element basis functions using a fixed quadrilateral mesh. Instead of moving mesh nodes, we resolve the interface locally by an adapted parametric approach. All modifications are applied locally and in an implicit fashion. The scheme is easy to implement and is well suited for time-dependent moving interface problems. We show optimal order of convergence for elliptic problems, and further, we give a bound on the condition number of the system matrix. Both estimates do not depend on the interface location relative to the mesh.

Zusammenfassung in einer weiteren Sprache
Fachgebiet (DDC)
510 Mathematik
Schlagwörter
finite elements, interface problem, a priori analysis
Konferenz
Rezension
undefined / . - undefined, undefined
Zitieren
ISO 690FREI, Stefan, Thomas RICHTER, 2014. A Locally Modified Parametric Finite Element Method for Interface Problems. In: SIAM Journal on Numerical Analysis. Society for Industrial and Applied Mathematics (SIAM). 2014, 52(5), pp. 2315-2334. ISSN 0036-1429. eISSN 1095-7170. Available under: doi: 10.1137/130919489
BibTex
@article{Frei2014Local-55819,
  year={2014},
  doi={10.1137/130919489},
  title={A Locally Modified Parametric Finite Element Method for Interface Problems},
  number={5},
  volume={52},
  issn={0036-1429},
  journal={SIAM Journal on Numerical Analysis},
  pages={2315--2334},
  author={Frei, Stefan and Richter, Thomas}
}
RDF
<rdf:RDF
    xmlns:dcterms="http://purl.org/dc/terms/"
    xmlns:dc="http://purl.org/dc/elements/1.1/"
    xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#"
    xmlns:bibo="http://purl.org/ontology/bibo/"
    xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#"
    xmlns:foaf="http://xmlns.com/foaf/0.1/"
    xmlns:void="http://rdfs.org/ns/void#"
    xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > 
  <rdf:Description rdf:about="https://kops.uni-konstanz.de/server/rdf/resource/123456789/55819">
    <dc:contributor>Frei, Stefan</dc:contributor>
    <foaf:homepage rdf:resource="http://localhost:8080/"/>
    <dc:contributor>Richter, Thomas</dc:contributor>
    <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/55819"/>
    <dc:language>eng</dc:language>
    <dc:creator>Richter, Thomas</dc:creator>
    <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/>
    <dc:rights>terms-of-use</dc:rights>
    <dcterms:abstract xml:lang="eng">We present a modified finite element method that is able to approximate interface problems with high accuracy. We consider interface problems where the solution is continuous; its derivatives, however, may be discontinuous across interface curves within the domain. The proposed discretization is based on a local modification of the finite element basis functions using a fixed quadrilateral mesh. Instead of moving mesh nodes, we resolve the interface locally by an adapted parametric approach. All modifications are applied locally and in an implicit fashion. The scheme is easy to implement and is well suited for time-dependent moving interface problems. We show optimal order of convergence for elliptic problems, and further, we give a bound on the condition number of the system matrix. Both estimates do not depend on the interface location relative to the mesh.</dcterms:abstract>
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-12-09T10:35:14Z</dcterms:available>
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dcterms:issued>2014</dcterms:issued>
    <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-12-09T10:35:14Z</dc:date>
    <dc:creator>Frei, Stefan</dc:creator>
    <dcterms:title>A Locally Modified Parametric Finite Element Method for Interface Problems</dcterms:title>
    <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/>
  </rdf:Description>
</rdf:RDF>
Interner Vermerk
xmlui.Submission.submit.DescribeStep.inputForms.label.kops_note_fromSubmitter
Kontakt
URL der Originalveröffentl.
Prüfdatum der URL
Prüfungsdatum der Dissertation
Finanzierungsart
Kommentar zur Publikation
Allianzlizenz
Corresponding Authors der Uni Konstanz vorhanden
Internationale Co-Autor:innen
Universitätsbibliographie
Nein
Begutachtet
Ja
Diese Publikation teilen